# SDR FDEA201512023855

- Difficulty date: December 2, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 817 hours, 40,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP, OTBD LOWER SURFACE HAS DENT AT WS 365.  REPAIRED IAW SRM 51-70-10-2R, 57-53-01-1A & 57-53-01-01.
